# SDR FDEA202210032523

- Difficulty date: October 3, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Part number: AKC76105
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTENDED TAILCONE STA. 2267 LOWER LONGITUDINAL STRUCTURE FITTING   CRACKED AFT OF LOWER HINGE. DOT# 24 REMOVED, FABRICATED AND INSTALLED NEW JAMB AKC7610-5 IAW DWG AKC7610 AND AKC7608
